# SDR SWAA2015101644968

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 60,258 hours, 35,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Filler
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER REPAIR FILLER, CORRODED AT BS 3285, RBL 45.  REPAIRED FILLER IAW SRM.
